# SDR XNOA1200

- Difficulty date: September 16, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Engine: Ge CF650C2
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, HEARD LOUD BANG. SUSPECT TIRE BLOWN.   (STATUS: ORIG/OPEN)
